Aa
A
A
A
Close
Depression Community
10.6k Members
Avatar universal

Zoloft weight gain

I was put on Lexapro and gained about 10 pounds weight and it made me very tired. Then I was switched to a low dose of Zoloft for my mood swings and mild depression. I am some one who watchs my diet, and I exercise 5-6 days a week including 4-to 50 minutes of cadrio as well as work with a personal trainer 2x a week for strenght training. I have never been over weight and have always be active when it comes to physical fitness. I have now gained a total of 15 pounds and I am miserable about it. For a person who works out as hard as I do and really watches my calorie intake and eats healthy I can't budge a pound. Just imagine if I didn't work out. I think I am just one of those people who's metabolism slows down when I am on these medications. I am to the point a frustration so much I would rather be off the medication instead of not being able to fit in my clothes. Any suggestions before I go off the medication?
1 Responses
Avatar universal
I don't know your medical history but gained weight on all depression meds till I was put on Wellbutrin. Ask your doc. if it might be all right for you. Good Luck
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.